U.S. doctors online nowAsk doctors free
Monrovia, MD
A 29-year-old female asked:

acne-like rash appeared on face, neck and upper chest a week after finishing a week-long dose of doxycycline. not itchy. took doxy for sinus infection/noise in ear, though didnt have congestion. noise has not subsided & pressure increased on face.

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
Rash: Sounds like an reaction to Doxyclcline.Show to your Dr. and get pictures.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 7, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.